Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Rescalings at possible singularities of Navier-Stokes equations in half-space

Authors: G. Seregin and V. Šverák
Original publication: Algebra i Analiz, tom 25 (2013), nomer 5.
Journal: St. Petersburg Math. J. 25 (2014), 815-833
MSC (2010): Primary 35Q30, 76D05
Published electronically: July 18, 2014
MathSciNet review: 3184609
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The relationship is clarified between a possible blow-up for strong solutions of the initial boundary value problem for the incompressible Navier-Stokes equations in $ \{x_3>0\}$, and the Liouville theorem for mild bounded ancient solutions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 35Q30, 76D05

Retrieve articles in all journals with MSC (2010): 35Q30, 76D05

Additional Information

G. Seregin
Affiliation: Oxford University, United Kingdom; St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences, Fontanka 27, 191023 St. Petersburg, Russia

V. Šverák
Affiliation: University of Minnesota

Keywords: Incompressible Navier--Stokes equations, blow-up, mild bounded ancient solution
Received by editor(s): January 7, 2013
Published electronically: July 18, 2014
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society